RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 43, Issue 3, Pages 356–364 (Mi mz4370)  

This article is cited in 1 scientific paper (total in 1 paper)

Uniqueness of a reconstruction of binomial differential operators from two spectra

V. A. Yurko


Full text: PDF file (566 kB)

English version:
Mathematical Notes, 1988, 43:3, 205–210

Bibliographic databases:

UDC: 517.94
Received: 26.12.1985

Citation: V. A. Yurko, “Uniqueness of a reconstruction of binomial differential operators from two spectra”, Mat. Zametki, 43:3 (1988), 356–364; Math. Notes, 43:3 (1988), 205–210

Citation in format AMSBIB
\Bibitem{Yur88}
\by V.~A.~Yurko
\paper Uniqueness of a reconstruction of binomial differential operators from two spectra
\jour Mat. Zametki
\yr 1988
\vol 43
\issue 3
\pages 356--364
\mathnet{http://mi.mathnet.ru/mz4370}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=941059}
\zmath{https://zbmath.org/?q=an:0659.34028|0717.34097}
\transl
\jour Math. Notes
\yr 1988
\vol 43
\issue 3
\pages 205--210
\crossref{https://doi.org/10.1007/BF01138843}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988R334000007}


Linking options:
  • http://mi.mathnet.ru/eng/mz4370
  • http://mi.mathnet.ru/eng/mz/v43/i3/p356

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Yurko, “Recovery of nonselfadjoint differential operators on the half-line from the Weyl matrix”, Math. USSR-Sb., 72:2 (1992), 413–438  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:178
    Full text:80
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020